MathSciNet Relay Station
MathSciNet bibliographic data
MR1561398 Contributed Item
Wilder, R. L.; The non-existence of a certain type of regular point set. Bull. Amer. Math. Soc. 33 (1927), no. 4, 439–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement